I was on Pristiq 50 mg for 34 days and decided to quit cold turkey. It's day 4 now and I am jittery, a bit agitated and my appetite has increased. I was having crazy dreams and problems sleeping, but last night was a little better. I know cold turkey wasn't the way to go, but I couldn't take the fog I was in anymore, being on Pristiq, and my psychiatrist went away for two weeks. Hope this helps someone.
25 Dec 2011
Hello mookiewook. I really am glad that you're doing better. And yes, appreciate you telling us that cold turkey is not the route to go. hopefully others might read your post and they might benfit, that a taper is the best, safest, and most comfortable route to take. Best of wishes and good health,pledge
5 Oct 2012
I have been on Prestiq since June 2012 50mgs daily. I'm on day 4 of quitting cold turkey. First two days I didn't feel any different unti day 3 and 4. Been getting brain zaps all day. They are not to bothersome just don't move your eyes or head around to quick. I did puke yesterday, only because I exercised. Maybe I shouldn't have. I thought the withdrawals would be worse but they are not, thank god. I didn't want to taper off because I felt I would be prolonging the withdrawal symptoms. I didn't want to take a pill for the rest of my life so I quit. My wife says I've changed and that I was distant and wanted me back. I actually got worse when I started taking the pills. I had many anxiety attacks the first three weeks while on it. Oh I forgot to mention, I was on prestiq for anxiety only not depression. I hope my side of the story about prestiq helps. Any questions, feel free to ask away.
Be safe and pray that the decision you make about going off it is the right one. It was for me. 10/05/2012 9:20 AM central time Texas.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on Effexor 150mg for 10 years and wanted to be drug free. The Dr. said it would be a difficult withdrawal process and suggested I get on ...
4 answers • 14 Jan 2010
I have been on pristiq going on five days, terrible stomach pain, no appetite and I still have some anxiety, when should these side effects wear off? ...
3 answers • 16 Jul 2012
Should I stop after 14days? If so will I have withdrawal symptoms
1 answer • 23 Feb 2013
... pristiq 50 for 2 years and my psychiatrist tapered me for 6 weeks and I took my last dose 3 days ago. I have been having fatigue, depression, ...
3 answers • 25 Feb 2015